# SDR C2XA07CL018

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Aircraft time: 12,368 hours, 12,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 11631
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT FORWARD EMERGENCY LIGHT AND THE FORWARD AISLE PATH LIGHT STRIP WERE INOPERATIVE.  MAINTENANCE REPLACED THE NR 2 EMERGENCY LIGHT BATTERY POWER SUPPLY.  OPERATIONAL CHECKS WERE GOOD.
